MathSciNet Relay Station
MathSciNet bibliographic data
MR75413 35.0X
Golomb, Michael A note on linear vector spaces of mappings with positive Jacobians. Proc. Amer. Math. Soc. 5 (1954), 536–538.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement